Home > Journals > Giornale Italiano di Dermatologia e Venereologia > Past Issues > Giornale Italiano di Dermatologia e Venereologia 2002 June;137(3) > Giornale Italiano di Dermatologia e Venereologia 2002 June;137(3):201-3

CURRENT ISSUE
 

ARTICLE TOOLS

Reprints

GIORNALE ITALIANO DI DERMATOLOGIA E VENEREOLOGIA

A Journal on Dermatology and Sexually Transmitted Diseases


Official Journal of the Italian Society of Dermatology and Sexually Transmitted Diseases
Indexed/Abstracted in: EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 1,014


eTOC

 

CLINICAL CASES  


Giornale Italiano di Dermatologia e Venereologia 2002 June;137(3):201-3

language: Italian

Pyogenic granulomas during acitretin therapy

Zendri E., Morrone P., Zucchi A., Alinovi A.

Istituto di Dermatologia Medica e Chirurgica Università degli Studi di Parma, Parma


PDF  


Pyogenic granuloma is a rarely reported adverse effect associated with retinoid therapy. Treatment will include lowering of drug regimen or, preferably, surgical removal of the lesions (diathermocoagulation) and topical steroid application. A case of multiple pyogenic granulomas of the fingers in a woman treated with acitretin 25 mg/die for a severe plaque psoriasis is described.

top of page

Publication History

Cite this article as

Corresponding author e-mail